Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Albunineria and frothing in urine, dry cough. Histroy of diabetes. No effect with Ramitorva. Advice

i have diabetes for last 12 years . Recently detected albumineria . High proten output in urine . Frothing also in urine . Taking Ramitorva once a day . Not effective . Feeling very weak . Dry cough .Advice . Blood sugar pp 140 & fasting 130 with 35-30 insulin and Janumet , diamicron twice a day .Please advice .

Asked On : Wed, 24 Apr 2013
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
You are having Diabetes Mellitus Type II for last 12 years.
You must understand long standing complication of this disease can affect eyes, Kidney, Heart, or CNS in fact any system of body hence it is very important to keep good control of blood sugar.
If you have Albumin in urine it means there is Nephropathy.
Once renal functions are compromised sometimes blood sugar may come down but renal failure is not good so take care.
Please visit your Physician and /or Nephrologist and go for full medical checkup keep blood sugar and blood pressure to optimal level.
Ramitorva contains Ramipril, aspirin and atorvastatin.
Ramipril sometimes causes dry cough if it is so then instead of Ramipril drugs like Telmisartan (ARB) angiotensin Receptor Blocker may be used.
Take care of diet and exercise regularly with proper insulin dose your symptoms will improve.
Take care
Good Luck.
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Thanks for posting your query.
Diabetes is due to progressive loss or destruction of beta cells in endocrinal part of pancreas.
Diabetes is a multi organ disease with involvement of almost all organs of body due to its complications.
Blood sugar both fasting and postprandial must be in controlled range.
With the available described symptoms, there appears to be high possibility of diabetes associated renal damage in form of chronic kidney disease.
Microalbuminuria is a precursor of overt renal damage.
You should consult with with internal medicine specialist/ nephrologist and should go for thorough check up.
Ramitorva contains ramipril which helps in preventing protein loss. But there mat be possibility of ramipril induced dry cough.
You should take angiotensin receptors blocker in spite of ACE inhibitors.
Your fasting sugar is on higher side and you should take proper medicine for control of blood sugar.
Take care,
Dr. Mayank Bhargava
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor